# SDR FOTR20161208001

- Difficulty date: December 8, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N590CB
- Make and model: Boeing 757-28A
- Aircraft serial: 32449
- Aircraft time: 47,774 hours, 14,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50057
- Condition: Corroded
- Location: Bs 1280
- Part time: 47,774 hours, 14,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1280, LBL 25 TO RBL 18 FLOORBEAM UPPER SURFACE IS CORRODED.
